American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46L05) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 266 found      Go to page: 1 2 3 4 > >>

[1] Toke Meier Carlsen, Efren Ruiz and Aidan Sims. Equivalence and stable isomorphism of groupoids, and diagonal-preserving stable isomorphisms of graph $C^*$-algebras and Leavitt path algebras. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Yuhei Suzuki. Elementary constructions of non-discrete ${C}^\ast$-simple groups. Proc. Amer. Math. Soc. 145 (2017) 1369-1371.
Abstract, references, and article information   
View Article: PDF

[3] Tristan Bice and Piotr Koszmider. A note on the Akemann-Doner and Farah-Wofsey constructions. Proc. Amer. Math. Soc. 145 (2017) 681-687.
Abstract, references, and article information
View Article: PDF

[4] Antonio M. Peralta and Hermann Pfitzner. Weak Banach-Saks property and Koml\'os' theorem for preduals of JBW$^*$-triples. Proc. Amer. Math. Soc. 144 (2016) 4723-4731.
Abstract, references, and article information   
View Article: PDF

[5] Ilijas Farah and Ilan Hirshberg. The Calkin algebra is not countably homogeneous. Proc. Amer. Math. Soc. 144 (2016) 5351-5357.
Abstract, references, and article information   
View Article: PDF

[6] Bernard Mourrain and Konrad Schmüdgen. Flat extensions in $\ast$-algebras. Proc. Amer. Math. Soc. 144 (2016) 4873-4885.
Abstract, references, and article information
View Article: PDF

[7] Dilian Yang. Cycline subalgebras of $k$-graph C*-algebras. Proc. Amer. Math. Soc. 144 (2016) 2959-2969.
Abstract, references, and article information   
View Article: PDF

[8] Lawrence G. Brown. Some Directed Subsets of C*--algebras and Semicontinuity Theory. Proc. Amer. Math. Soc. 143 (2015) 3895-3899. MR 3359580.
Abstract, references, and article information   
View Article: PDF

[9] Junping Liu and Yifan Zhang. Approximated by finite-dimensional homomorphisms into simple $C^*$-algebras with tracial rank one. Proc. Amer. Math. Soc. 142 (2014) 3941-3952.
Abstract, references, and article information   
View Article: PDF

[10] Jonathan H. Brown and Astrid an Huef. Decomposing the $C^*$-algebras of groupoid extensions. Proc. Amer. Math. Soc. 142 (2014) 1261-1274.
Abstract, references, and article information   
View Article: PDF

[11] Samuel B. G. Webster. The path space of a directed graph. Proc. Amer. Math. Soc. 142 (2014) 213-225.
Abstract, references, and article information   
View Article: PDF

[12] Martin Mathieu and Ahmed R. Sourour. Spectral isometries on non-simple \textsl{C*}-algebras. Proc. Amer. Math. Soc. 142 (2014) 129-135.
Abstract, references, and article information   
View Article: PDF

[13] Ilja Gogić. Derivations of subhomogeneous $C^*$-algebras are implemented by local multipliers. Proc. Amer. Math. Soc. 141 (2013) 3925-3928.
Abstract, references, and article information   
View Article: PDF

[14] Caleb Eckhardt. Free products and the lack of state-preserving approximations of nuclear $C^*$-algebras. Proc. Amer. Math. Soc. 141 (2013) 2719-2727.
Abstract, references, and article information   
View Article: PDF

[15] Giuliano Boava and Ruy Exel. Partial crossed product description of the $C^*$-algebras associated with integral domains. Proc. Amer. Math. Soc. 141 (2013) 2439-2451.
Abstract, references, and article information   
View Article: PDF

[16] Norio Nawata. $C^*$-algebras associated with real multiplication. Proc. Amer. Math. Soc. 140 (2012) 3409-3419.
Abstract, references, and article information   
View Article: PDF

[17] Francisco J. Fernández-Polo, Jorge J. Garcés and Antonio M. Peralta. A Kaplansky theorem for JB*-triples. Proc. Amer. Math. Soc. 140 (2012) 3179-3191.
Abstract, references, and article information   
View Article: PDF

[18] Victor Kaftal, P. W. Ng and Shuang Zhang. Finite sums of projections in purely infinite simple C*-algebras with torsion $K_0$. Proc. Amer. Math. Soc. 140 (2012) 3219-3227.
Abstract, references, and article information   
View Article: PDF

[19] Erik Bédos and Tron Å. Omland. The full group C$^{*}$-algebra of the modular group is primitive. Proc. Amer. Math. Soc. 140 (2012) 1403-1411. MR 2869125.
Abstract, references, and article information   
View Article: PDF

[20] Tatiana Shulman. Semiprojectivity of universal $C^{*}$-algebras generated by algebraic elements. Proc. Amer. Math. Soc. 140 (2012) 1363-1370. MR 2869120.
Abstract, references, and article information   
View Article: PDF

[21] Victor Kaftal, P. W. Ng and Shuang Zhang. Positive combinations and sums of projections in purely infinite simple $C^{*}$-algebras and their multiplier algebras. Proc. Amer. Math. Soc. 139 (2011) 2735-2746. MR 2801613.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] G. Racher. On injective von Neumann algebras. Proc. Amer. Math. Soc. 139 (2011) 2529-2541. MR 2784818.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Vern I. Paulsen. Syndetic sets, paving and the Feichtinger conjecture. Proc. Amer. Math. Soc. 139 (2011) 1115-1120. MR 2745663.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Nathaniel Johnston and David W. Kribs. Generalized multiplicative domains and quantum error correction. Proc. Amer. Math. Soc. 139 (2011) 627-639. MR 2736344.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Huaxin Lin. Unitary equivalences for essential extensions of $C^*$-algebras. Proc. Amer. Math. Soc. 137 (2009) 3407-3420. MR 2515410.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Martin E. Walter. Off-diagonal matrix coefficients are tangents to state space: Orientation and C*-algebras. Proc. Amer. Math. Soc. 137 (2009) 2311-2315. MR 2495264.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Marius Ionescu and Dana P. Williams. Irreducible representations of groupoid $C^*$-algebras. Proc. Amer. Math. Soc. 137 (2009) 1323-1332. MR 2465655.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Tatiana Shulman. On universal $C^*$-algebras generated by $n$ projections with scalar sum. Proc. Amer. Math. Soc. 137 (2009) 115-122. MR 2439432.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Peter G. Casazza, Gitta Kutyniok, Darrin Speegle and Janet C. Tremain. A decomposition theorem for frames and the Feichtinger Conjecture. Proc. Amer. Math. Soc. 136 (2008) 2043-2053. MR 2383510.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Eric Wofsey. $P(\omega)/{\rm fin}$ and projections in the Calkin algebra. Proc. Amer. Math. Soc. 136 (2008) 719-726. MR 2358514.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 266 found      Go to page: 1 2 3 4 > >>


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia